A simple and cost-effective cure for the problem of ill-fitting dentures can be the application of denture cream adhesive. What many denture wearers do not know is that denture cream adhesives contain zinc. And exposure to excessive amounts of zinc through the over-use of denture cream adhesives can lead to serious neurological conditions. Since denture cream manufacturers are not required to add a warning label on their packages, many consumers are unaware of the potential dangers.
Some of the symptoms of zinc poisoning are numbness and tingling in the hand, feet, arms, or legs; unexplained pain in the extremities; reduction in strength or ability to move arms, hands, legs, and feet; and instability or lack of balance. If you use denture cream adhesive and think you may some of these symptoms, you may have a case. Contact the attorney team at Michael J. O’Connor & Associates by calling 1-800-518-4LAW. Or email us for a free initial consultation and review of your case.